# SDR 96ZZZX3171

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N219HM
- Make and model: Bell 222U
- Aircraft serial: 47573
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO REC. AND CANNOT CHANGE FREQUENCY.  REMOVED AND REPLACED.
